# SDR XGN2001F00001

- Difficulty date: August 2, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N361BC
- Make and model: Beech 36BEECH
- Aircraft serial: E1331
- Engine: Cont IO520BB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rod Bolt
- Part number: SA629340
- Condition: Broken
- Location: Nr 6 Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD BOLT BROKE ON NR 6 CYLINDER, WHILE AIRCRAFT WAS ON FINAL APPROACH.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE ENGINE WAS DESTROYED.
